Statins side effects: THIS could be the reason you experience muscle pain

Statins side effects: THIS could be the reason you experience muscle pain
 

People who have been prescribed statins to lower their cholesterol levels sometimes complain of muscle aches and pains and therefore stop taking their medication.
This puts them at higher risk of developing diseases of the heart and blood vessels which the statins had been prescribed to prevent.
Now, researchers at the University of Dundee have found that there is a common variant in a gene that predisposes people to developing muscle aches, regardless of whether they are taking statins.
However, they also found that there is a genetic sub-group of people who have a higher risk of... read more

 
31 August 2017 in Health, Views: 33
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
            1 2 3
    4 5 6 7 8 9 10
    11 12 13 14 15 16 17
    18 19 20 21 22 23 24
    25 26 27 28 29 30